| Model Number |
CL-20-MG |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during liver transplant procedure.When the surgeon about to used the suturing device to close the wound, the nurse removed two boards of sutures packed with five needles, however six needles appeared when one board was opened and counted.They tried to re count the needle and six needles was confirmed.There was no patient injury.